Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Systems of infinite-order nonhomogeneous differential equations in partial derivatives

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    V. V. Napalkov, “Subspaces of entire functions of exponential type, invariant under shifts,” Sib. Mat. Zh.,14, No. 2, 427–436 (1973).

  2. 2.

    A. Martineau, “Equations differentielles d'order infini,” Bull. Soc. Math. France,95, No. 2, 109–154 (1967).

  3. 3.

    H. Muggli, Comment. Math. Helv.,11, 151–179 (1938).

  4. 4.

    A. O. Gel'fond, The Calculus of Finite Differences [in Russian], Nauka, Moscow (1967).

  5. 5.

    L. Hörmander, Introduction to the Theory of Functions of Several Complex Variables [Russian translation], Mir, Moscow (1968).

  6. 6.

    H. Cartan, “Ideaux et modules de fonctions analytiques de variable complexes,” Bull. Soc. Math. France,78, 28–64 (1950).

  7. 7.

    H. Cartan, Seminaire Ecole Norm. Sup. (1951/1952).

  8. 8.

    J. Dieudonne and L. Schwartz, “Duality in the spaces (F) and (LF),” Matematika,2, No. 2, 77–107 (1958).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 26, No. 2, pp. 217–226, August, 1979.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Napalkov, V.V. Systems of infinite-order nonhomogeneous differential equations in partial derivatives. Mathematical Notes of the Academy of Sciences of the USSR 26, 600–605 (1979). https://doi.org/10.1007/BF01157377

Download citation

Keywords

  • Differential Equation
  • Partial Derivative
  • Nonhomogeneous Differential Equation